# SDR 9621649851

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE FORWARD ENTRANCE DOOR JAMB UPPER AFT SKIN FS 200 AT LONGERON 9L.  REPAIRED SKIN (P/N 5911406-501) PER EA 98-109587.
